# SDR IPXA2016091408256

- Difficulty date: September 10, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 16,495 hours, 10,310 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Melted
- Location: Dc Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  RECEIVED DC NORM BUSS OFF MESSAGE RESULTING IN LOSS OF ACARS, VHF AND SLATS & FLAPS. NO FLAP & NO SLAT APPROACH. THERMAL CONNETOR MELTING.  R & R NR 1 T/R IAW MM 24- 32-11-401.  OPS CHECKED GOOD.
